CureZone   Log On   Join
Re: Severe headache due to parasite cleanse
 
glaxony Views: 2,457
Published: 10 years ago
 
This is a reply to # 2,006,974

Re: Severe headache due to parasite cleanse


I think you should control your pain by reducing your dose instead of taking tylenol, which causes liver damage. There is only so much muck your white blood cells can hold before they become engorged. When you get a headache, it means you have released more toxins than your immune system is capable of cleaning up and it is circulating through your system looking for a way out or a new place to lodge. You cannot rush the parasite cleansing process. It will make you too sick to continue. And then you will end up at the emergency room. And if you tell the doctors what you have been doing, they will want to know which herbs you are taking, so they can report this to the CDC. It will tell the FDA those herbs are dangerous, and they will ban them and nobody can use them any more because you tried to cleanse too fast.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.984 sec, (1)